# SDR UIEA2021102502280

- Difficulty date: October 25, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 91,076 hours, 23,012 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AREA OF CORROSION ON R/H HORIZ STAB UPPER SURFACE AT FRONT SPAR JUST O/B OF BANANA FAIRING.( BLENDED THE AREA ON THE R/H HORIZONTAL STABILIZER UPPER SURFACE AT FRONT SPAR JUST O/B OF THE BANANA FAIRING IAW B767 SRM 51-10-02. UPON THE EVALUATION THE AREA WAS DEEMED IN LIMITS IAW FAS EA 21078 REV:IR )
